# SDR DL738071371

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 23,210 hours, 9,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 11263
- Condition: Discharged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND AFT GALLEY AND L2 DOOR EMERGENCY LIGHTS INOP.
